MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT66LTPD0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacteremia (4846)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On or about (b)(6) 2017, plaintiff underwent left internal jugular placement of an angio dynamics smart port ct port catheter product, with model number ct66ltpd, and lot number 5207252.The smart port was implanted by dr.(b)(6), m.D., at (b)(6).On or about (b)(6) 2020, while hospitalized at (b)(6) for cholangitis, blood was drawn from plaintiff's smart port, and the culture results were positive for infection.Based on these findings, removal of the smart port was recommended.On or about (b)(6) 2020, while hospitalized at (b)(6) , plaintiff underwent removal of the smart port secondary to bacteremia.The removal procedure was performed by dr.(b)(6), m.D.On or about (b)(6) 2020, positive blood cultures indicated the presence of klebsiella variicola.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50876705
Report Number1319211-2026-00321
Device Sequence Number10674756
Product Code LJT
UDI-Device Identifier15051684017978
UDI-Public15051684017978
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberH787CT66LTPD0
Device Catalogue NumberCT66LTPD
Device Lot Number5207252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other; Life Threatening;
Patient SexMale